It is really weird. I am currently on 100 MGS of Atenolol & 5/20 of Lotrel. The side-effects don't usually make me feel that horrible, except for the lethargy, depression, mood change+. What is strange is that I will wake up an hour early 1-2 days a week & my stomach feels really upset. I really think that it is the meds., because I have never felt this way before. My girlfriend & I ate around 9:00 P.M. (Scambled Eggs & Toast with Butter) & I had 3 glasses of water before I went to sleep. Woke up today & felt horrible around 6:00 A.M. (Usually wake up around 7). It happens like I said around 2 times a week. Is it the food so close to bed (11:00 P.M.) or the meds. I don't get it. My doc. won't see me until Nov. 10th & today I feel like junk. My stomach doesn't hurt anymore, but I don't get it. I take my meds. in the morning. Being 152 pounds, could it be the strong doses of the meds? Ideas please.
No, I take them in the morning. My girlfriend & I ate (scrambled Eggs with salami & toast with butter) around 9. We went to sleep at 11. This happens to me at least 1-2 times a week. I told my doc. the last time that it happened & his office said to take the meds. with food. What they don't get is that it happens the 1st thing in the morning. My stomach growls & doesn't feel right. It usually happens about an hour before I usually wake up. The next day (today), I usually feel much more anxious & out of it. I really think that the meds. must be causing these GI problems. I never had this before. I feel like junk today. Any thoughts or answers would be appreciated. I am taking 100 MGS of Atenolol & 5/20 of Lotrel in the morning.
My pulse today is normal (62-69), but I wouldn't even attempt to take my B/P.